# SDR ZIAA96009

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285F
- Make and model: Lkheed 188C
- Aircraft serial: 188A1107
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8233361
- Condition: Cracked
- Location: Ws 72
- Part time: 62,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING SCHEDULED CHECK, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION IAW AD 66-04-02 AND LOCKHEED SB 620 REVEALED THE FOLLOWING WING PANEL CRACKS.  REFERENCE OPERATOR CONTROL NR 96ZZZX2335, NR 96ZZZX2336, NR 96ZZZX2337, AND NR 96ZZZX2338.  (X)
